| Model Number |
MMT-523NAS |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump had blank display.The customer¿s blood glucose level was unknown at the time of the incident.Customer stated that the act key was nor responding.The insulin pump will be returned for analysis.